# SDR 2008FA0000676

- Difficulty date: September 8, 2008
- Submitted: October 14, 2008
- Operation: General aviation
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666000134
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FOUND CABLE STRANDS BROKEN AND FRAMED.  THE DAMAGED AREA OF THE CABLE IS WHERE IT GOES OVER A SERIES OF "S" PULLEYS MOUNTED IN THE HORIZ STAB.  SHOULD MAKE THIS A TIME CHANGE ITEM.  (K)
